Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 173-180
http://dx.doi.org/10.1155/S0161171294000232

Testing the Stability of Regression Parameters When Some Additional Data Sets Are Available

Department of Management and Quantitative Methods, Illinois State University, Normal, Illinois 61761, USA

Received 2 June 1992; Revised 8 September 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Radhakrishnan and Don R. Robinson, “Testing the Stability of Regression Parameters When Some Additional Data Sets Are Available,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 173-180, 1994. doi:10.1155/S0161171294000232